# SDR FDEA201405201097

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,570 hours, 13,971 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50774
- Part serial: 246
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NUMEROUS & ERRATIC FUEL QTY & FUEL FEED FAULTS.  CTR TANKS FAULTED WITH QTY LOSS ON RT OUTER WITH BOTH INNER TANKS LOSING 2 THOUSAND POUNDS IMMEDIATELY.  LEAVING CREW UNCERTAIN OF ACTUAL FUEL ON BOARD.  PERFORMED BITE TEST OF FQI FOUND CODES 506, 331, 431, 412, 605, 607 & 502.  CONTACTED MOCC WAS INFORMED FQI WAS BAD.  R & R FUEL QTY COMPUTER, 15 QT, IAW AMM 28-42-38-04.  PERFORMED A SUCCESSFUL FUNCTIONAL TEST OF THE FUEL QTY COMPUTER IAW AMM 28-42-38-05.  THE FUEL QTY COMPUTER IS QUALIFIED FOR FURTHER SERVICE.
